# SDR SWAA2012021301365

- Difficulty date: January 19, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 64,109 hours, 54,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER SURFACE UPPER CHORD CORRODED AT BS 986.3 AND RBL 45.  REPAIRED CHORD IAW EO AND EA.
